Convergence of algorithms for an infinite family nonexpansive mappings and relaxed cocoercive mappings in Hilbert spaces

C. Wu

Abstract


In this article, the problem of finding a common element of the set of solutions of a variational problem and the set of fixed points of nonexpansive mappings. Our results improve and extend the recent ones announced by many others.

Full Text: PDF

How to Cite this Article:

C. Wu, Convergence of algorithms for an infinite family nonexpansive mappings and relaxed cocoercive mappings in Hilbert spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 125-139

Copyright © 2014 C. Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.